Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Modern Mathematics and Statistics
Year: 2011  |  Volume: 5  |  Issue: 1  |  Page No.: 37 - 42

A Review on Attack Prevention Methods in MANET

S. Kannan, T. Kalaikumaran, S. Karthik and V.P. Arunachalam    

Abstract: MANET has no clear line of defense so, it is accessible to both legitimate network users and malicious attackers. In the presence of malicious nodes, one of the main challenges in MANET is to design the robust security solution that can protect MANET from various routing attacks. Different mechanisms have been proposed using various cryptographic techniques to countermeasure the routing attacks against MANET. However, these mechanisms are not suitable for MANET resource constraints, i.e., limited bandwidth and battery power because they introduce heavy traffic load to exchange and verifying keys. In this study, the current security issues in MANET are investigated. Particularly, the researchers have examined different routing attacks such as flooding, black hole, link spoofing attacks and some detection methods like profile-based detection specification-based detection as well as existing solutions to protect MANET protocols.

Fulltext    |   Related Articles   |   Back
   
 
 
 
  Related Articles

 
 
 
 
 
 
 
 
 
Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility